advertisement
Question
Posted by: Moodyme | 2010/10/27

moody

Hi
I take Yaz and zoloft for anxiety (just so you have some background). i stopped using my yaz about 3 weeks ago and now i only drink my zoloft every second night as i am trying to go off it. I have been drinking it for 15 months. However now i am very very moody. Everyone tells me. So i dont know if its the Yaz or the Zoloft i stopped using, or is it just a coincidence that i am so moody now? ANd if yes - what can i use for my moodyness? Please help me, i am fighting with everyone of small things at home and at work. PLS PLS help. Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Moodyme
Why do you want to stop your medication? Moodyness could be sign of anxiety or depression but can also happen as part of Premenstrual syndrome.
Dr bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/10/27

Hallo Moodyme
Why do you want to stop your medication? Moodyness could be sign of anxiety or depression but can also happen as part of Premenstrual syndrome.
Dr bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement